# SDR DALA14031159213

- Difficulty date: May 7, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 47,601 hours, 25,380 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTER WING FRONT SPAR, AFT FACE,  NR 5 SLAT INBOARD SLAT TRACK HAS A DENT.  TREATED AND PRIMED AND PERFORMED SLAT OPERATION CHECK IAW ERA 524971-14, REV - 0.  (LP# 1430203_
